MathSciNet Relay Station
MathSciNet bibliographic data
MR267564 (42 #2466) 54.85
Smithson, R. E. Fixed points for contractive multifunctions. Proc. Amer. Math. Soc. 27 1971 192–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement